Hiroshima Mathematical Journal

Existence theorems for certain nonlinear equations

Nobuyuki Kenmochi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 435-443.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137983

Digital Object Identifier
doi:10.32917/hmj/1206137983

Mathematical Reviews number (MathSciNet)
MR0320848

Zentralblatt MATH identifier
0262.47043

Subjects
Primary: 47H15

Citation

Kenmochi, Nobuyuki. Existence theorems for certain nonlinear equations. Hiroshima Math. J. 1 (1971), no. 2, 435--443. doi:10.32917/hmj/1206137983. https://projecteuclid.org/euclid.hmj/1206137983


Export citation

References

  • [1] E. Asplund, Averaged norms, Israel J. Math., 5 (1967), 227-233.
  • [2] C. Bardos and H. Brezis, Sur une classe de problemes devolution non lineaires, J. Differential Equations, 6(1969), 345-394.
  • [3] H. Brezis, Equations et inequations non lineaires dans les espaces vectoriels en dualite, Ann. Inst. Fourier, Grenoble, 18, 1 (1968), 115-175.
  • [4] H. Brezis, Perturbations non lineaires d'operateurs maximaux monotones,C.R. Acad. Sc. Paris, 29 (1969), 566-569.
  • [5] F.E. Browder, Nonlinear maximal monotone operators in Banach spaces, Math. Ann., 175 (1968), 89-113.
  • [6] F.E. Browder, The fixed point theory of multivalued mappings in topological vector spaces, Math. Ann., 177 (1968), 283-301.
  • [7] F.E. Browder, D.G. DeFigueiredo and C. P. Gupta, Maximal monotone operators and nonlinear integral equations of Hammcrstein type, Bull. Amer. Math. Soc, 76 (1970), 700-705.